# SDR TRAX200600531

- Difficulty date: July 25, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 7,944 hours, 6,721 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FS 625 OBLIQUE ANGLE CLIP IS CRACKED.
